# SDR AALA970140

- Difficulty date: January 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49594
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Rod Assembly
- Condition: Loose
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BNA - FLT 1661 - AFTER TAKEOFF RDU WHEN LANDING GEAR RETRACTED, LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH CORRESPONDING DOOR OPEN LIGHT.  RECYCLED LANDING GEAR WITH SAME RESULTS.  AIRCRAFT DIVERTED TO BNA AND LANDED WITHOUT INCIDENT.  REATTACHED LEFT MAIN LANDING GEAR UPLOCK SENSOR ROD ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
